# SDR BB08083

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402234
- Condition: Binding
- Location: T/E Flap
- Part time: 80,292 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PHX  FLT 31 OGG TO PHX - DURING APPROACH, RECEIVED A TRAILING EDGE FLAP DISAGREE MESSAGE.  THE CREW EMPLOYED THE ALTERNATE EXTENSION METHOD TO EXTEND THE TRAILING EDGE FLAPS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE NR 1 OVERLOAD INDICATOR.  FLAPS OPERATIONALLY CHECKED OK.  AIRCRAFT PLACED ON MONITOR STATUS TO INSPECT THE OVERLOAD INDICATOR FOR EXTENSION.  MAINTENANCE REPLACED THE NUMBER ONE TRAILING EDGE FLAP TRANSMISSION.  OPERATIONALLY CHECKS OK.
